# SDR SWAA116146

- Difficulty date: August 25, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N316SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23338
- Aircraft time: 80,083 hours, 73,109 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546529
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 26Y CHECK, FOUND SHEAR TIE CRACKED AT BS 500B, STR 16L.  REPAIRED SHEAR TIE IAW SRM.
